# SDR C2XA02TY181

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LEFT OMEGA BEAM AT FRAME 20 HAS CORROSION AT CROSS BEAM. MAINTENANCE REPAIRED THE CORRODED AREA, PRIMED AND PAINTED. I/A/W-EMB-145-SRM-53-21-10. THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED TO SERVICE.
